Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Trulicity

Trulicity

If you are a Trulicity user can you tell me what side effects you have had? I have experienced nausea, having to go to the bathroom 5 times in a row to go #2, a tightening of my stomach area and extreme eyesight changes since starting on Trulicity. The good news: my blood sugars went from over 500 to waking up to blood sugars as low as 151 and although my up close vision has worsened my distance vision has corrected itself to where I don't need glasses.

A DiabetesTeam Member said:

I have the same issue with my eyes. I was told it's pressure in the eyes due to drastic changes in blood sugar. It happened when my blood sugar went sky high and now that it's dropped like a rock it's happened again. first time lasted about a week. This time it's been 10 days so far. If it doesn't go back soon, I'll be seeing the eye doctor for sure. I'll be off insulin within the next week.

posted about 4 years ago
A DiabetesTeam Member said:

I started Trulicity and ended up with blurry vision .. I went in and actually had a Retina Artery
Occlusion - my artery in my eye bled. I did have 300# BS and down to average of 154 - I have horrible gastro issues.. like really loud stomach noises - and ugghh

posted over 3 years ago
A DiabetesTeam Member said:

Dont know abt trulicity but ive notice eyesight getting better as my sugars got and stayed normal

posted almost 4 years ago
Already a Member? Log in